Steady flow in a diverging symmetrical channel: numerical study of bifurcation by analytic continuation

  • OD Makinde Department of Applied Mathematics, University of the North, Private Bag X1106, Sovenga 0727, South Africa
  • P Sibanda Department of Mathematics, University of Zimbabwe, P.O. Box MP 167, Mount Pleasant, Harare, Zimbabwe

Abstract

The two-dimensional steady flow of a viscous incompressible fluid in a diverging symmetrical channel is examined. The paper exploits a new series summation and improvement technique (i.e. Drazin and Tourigny, 1996). The solutions are expanded into Taylor series with respect to the corresponding Reynolds number and the bifurcation study is perfomed. Parameter ranges for the Reynolds number, where no, one or two solutions of the given type exist, are computed.

Quaestiones Mathematicae 23(2000), 45–57
Published
2006-11-23
Section
Articles

Journal Identifiers


eISSN: 1727-933X
print ISSN: 1607-3606